My Store
Akron'S Fexofenadine Allergy Relief Hcl ,60 Mg, 100 Count
Akron'S Fexofenadine Allergy Relief Hcl ,60 Mg, 100 Count
Couldn't load pickup availability
ACTIVE INGREDIENT: The active ingredient in this Allergy is Fexofenadine Hydrochloride 60 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to Allegra Allergy active ingredient. ALL DAY ALLERGY RELIEF: One dose of Fexofenadine Allergy works up to 12 hours to relieve allergy symptoms. READ THE LABEL: Approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. ALLERGY MEDICINE: Temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. NON-DROWSY ANTIHISTAMINE: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief.
Pharmacy Allrgy Rlf Fexo 60mg
Share




